# SDR JJBA20220503016

- Difficulty date: May 3, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 37,487 hours, 24,688 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CFII, CORROSION FOUND ON LOWER STR 21R BTW FR50-51 IN U/FLOOR AREA. LOWER STR 21R BTW FR50-51 IN UNDERFLOOR AREA FOUND BADLY CORRODED. LOWER STR 21R BTW FR 50-51 IN UNDERFLOOR AREA REPLACED.
